# SDR 2012FA0000709

- Difficulty date: September 29, 2012
- Submitted: October 19, 2012
- Operation: General aviation
- Aircraft: N610DA
- Make and model: Cirrus SR20
- Aircraft serial: 201847
- Aircraft time: 4,598 hours
- Engine: Cont IO360ES
- Engine time: 381 hours
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B12EA163R
- Condition: Out Of Tolerance
- Location: Fuel System
- Part time: 381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN MECHANICAL FUEL PUMP WOULD NOT DELIVER ADEQUATE FUEL FLOW AFTER ADJUSTMENT.
